# SDR SWAA042389

- Difficulty date: August 19, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 39,679 hours, 39,090 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 65C27506
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FLAP EXTENSION WITH NORMAL HYD, ALT FLAPS USED TO EXTEND LEADING EDGE.  ALT FLAP DRIVE C/B TRIPPED.  REMOVED AND REPLACED NR 3, 5 AND 6 FLAP TRANSMISSIONS AND JACKSCREWS PER MM.
